Jump to content
Important Survey - Please Participate ×

Jumping at every noise


[Fa...]

Recommended Posts

One of my main withdrawal symptoms has been, since I got tolerance, noise sensitivity. As I tapered the drug it got worse, to the point I literally start when I hear a noise, particularly higher frequencies.

 

It's hard to describe. It's like my heart races for a couple of seconds and I get a little electric shock in my head. It isn't painful, it's just like being immediately hyper aware of the noise and ready to run away.

 

Oddly enough, an actual feeling of fear or menace isn't associated to this physical reaction. I don't get scared nor I freak out. I think it may be because I use Seroquel as sleep aid and recently also as anxiety aid at day time. Trazodone gave me the same feeling: physical fear, but no coherent emotions associated.

 

Under the emotional point of view my withdrawal is working like wonder. It's a pity my body seems to disagree!

 

It doesn't last all day, it comes in waves.

Does anyone get this strange kind of sensitivity?

Link to comment
Share on other sites

This happens to me but just off and on. Happily more off than on. Yes, it feels electric. No anxiety because of it though so I just treat it as an unpleasant sx that eventually will pass. I just assume that it's my CNS acting up as it constantly does and for a bit it's just an annoying symptom among many that come and go. I like to treat it as part of healing. I try to tell myself while it's not very pleasant there are worse sxs I go through or how lucky I am that I don't suffer from constant tinnitus as so many others do (knock on wood). In short I tell myself to just ignore it as much as possible. This really helps me a lot. B
Link to comment
Share on other sites

Ear plugs are my best friends too! The odd thing is that I jump when a noise is unexpected or particularly high in frequency!  ??? Other sounds or noises don't bother me... unless I want to nap or sleep...

 

I use wax ones!

To be honest, I've never been good at relaxing and falling asleep, so I used them even before this tragedy started.

 

I also find that a particularly supplement (L-theanine) temporarily stops these 'noise waves'. So, I guess they're glutamate dependent.

 

wax-ear-plugs-pink-cotton-wool-isolated-20488332.jpg

Link to comment
Share on other sites

One of my main withdrawal symptoms has been, since I got tolerance, noise sensitivity. As I tapered the drug it got worse, to the point I literally start when I hear a noise, particularly higher frequencies.

 

It's hard to describe. It's like my heart races for a couple of seconds and I get a little electric shock in my head. It isn't painful, it's just like being immediately hyper aware of the noise and ready to run away.

 

Oddly enough, an actual feeling of fear or menace isn't associated to this physical reaction. I don't get scared nor I freak out. I think it may be because I use Seroquel as sleep aid and recently also as anxiety aid at day time. Trazodone gave me the same feeling: physical fear, but no coherent emotions associated.

 

Under the emotional point of view my withdrawal is working like wonder. It's a pity my body seems to disagree!

 

It doesn't last all day, it comes in waves.

Does anyone get this strange kind of sensitivity?

 

 

You will learn how to live with this and even use it into your advantage. There's not a sound unheard by myself, I'm very sensitive to it. Let me try to explain a bit. It's not only withdrawal, but you are still a young person with terrific hearing and it wouldn't surprise me if you were like spiritually sensitive. It's a good thing and you'll get used to this after the withdrawals fade away. When I got first off benzo's in 2012 the thing that/what amazed me the most was how sensitive my senses became. Vision was amplified, I could see colors more intensely. Hearing was amplified. Taste and smell got amplified. Hunger was much more sharper. This was my experience until I reinstated after 3 years. There's a lot of disadvantages when using these drugs and a lot of advantages coming off of them. I'm telling you it's well worth it. And I'm not talking a bit amplified but like 10 times at least.

 

 

 

Link to comment
Share on other sites

I noticed my hearing is better than it was in the past as well! I can hear things I couldn't before...

But oddly enough the other senses are always the same...

Link to comment
Share on other sites

Under the emotional point of view my withdrawal is working like wonder. It's a pity my body seems to disagree!

 

 

Where the mind goes, the body will follow.    :)

 

 

Under the emotional point of view my withdrawal is working like wonder.

 

 

Yes, because you are believing in it !      :thumbsup:

 

 

Link to comment
Share on other sites

I'm telling you man, if you believe you can get off these drugs it will go as smooth and easy as can be.

 

Like you said : "Under the emotional point of view my withdrawal is working like wonder".

 

What you can believe, you can achieve.    ;)

Link to comment
Share on other sites

I'm telling you man, if you believe you can get off these drugs it will go as smooth and easy as can be.

 

Like you said : "Under the emotional point of view my withdrawal is working like wonder".

 

What you can believe, you can achieve.    ;)

 

Of course...! Having a positive attitude helps, for sure.

Even if I admit I doubt I'll make it without other anxiety/sleep aids.

Link to comment
Share on other sites

×
×
  • Create New...